Publications from WU Math Dept., July 2017

  • Figueroa-Lopez JE, Lee K. 2017. Estimation of a noisy subordinated Brownian motion via two-scales power variations. Journal of Statistical Planning and Inference 189:16-37. doi.org/10.1016/j.jspi.2017.05.004 [WU does not subscribe] | MR3659847.
  • Keast R. 2017. A generalization of Ribet’s nondegeneracy theorem. Int. Math. Res. Not. IMRN 2017(2):382–390. doi.org/10.1093/imrn/rnw018.
  • Li J, Wick BD. 2017. Weak Factorizations of the Hardy space H1(Rn) in terms of Multilinear Riesz Transforms. Canadian Mathematical Bulletin 60:571-585. doi.org/10.4153/CMB-2017-033-9.
  • McCarthy JE, Pascoe JE. 2017. The Julia-Carathéodory theorem on the bidisk revisited. Acta scientiarum mathematicarum 82(1-2):165-175. doi.org/10.14232/actasm-016-311-x.
  • Rahm R, Tchoundja E, Wick BD. 2017. Weighted estimates for the Berezin transform and Bergman projection on the unit ball. Mathematische Zeitschrift 286(3–4):1465–1478. doi.org/10.1007/s00209-016-1809-4.

Full lists of publications from WU Math Dept. are maintained at libguides.wustl.edu/math/pubs . Please send any additions or revisions to Ruth Lewis.

Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.

About the author

Ruth is a librarian at Washington University for biology, math, history of science; she is also scholarly communications coordinator. Email: rlewis@wustl.edu Phone: 314-935-4819